MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC GUIDE, MANDIBLE

MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC GUIDE, MANDIBLE
Model Number SD900.101
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
It was reported that guides did not fit.Approximately 3 weeks later revision surgery needed.
 
Additional Manufacturer Narrative
Investigation concluded that the devices met specifications and did not malfunction.The exact reason for the guide fitting issue cannot be confirmed, however the unfamiliarity of the surgeon with the respective devices was provided as a probable root cause by the sales representative.
 
Event or Problem Description

Brand Name
PROPLAN CMF
Common Device Name
PATIENT SPECIFIC GUIDE, MANDIBLE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key17235889
Report Number3005718816-2023-00002
Device Sequence Number5806934
Product Code JEY
UDI-Device Identifier05420060351013
UDI-Public05420060351013
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.101
Device Catalogue NumberSD900.101
Device Lot NumberMU23TARQOT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale